# SDR QXEA2014012100049

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 606-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14 HAS 1 AREA OF PITTING.  BLENDED SEAT TRACK NR 14, FS 606-612 CENTER RT REF SRM 53-20-49, FIG 1.  EVALUATED BLEND AT SEAT TRACK NR 14 RT CENTER FS 606-612 RT CENTER, MATERIAL REMOVED TOP PORTION IS .010", ORIGINAL THICKNESS IS .460" MATERIAL REMOVE INSIDE CLAW PORTION IS .015", ORIGINAL MATERIAL IS .200" FOUND WITHIN IN LIMITS REF SRM 53-20-49. C/W ET INSP ON REWORKED AREA REF NDTM PT1 51-00-06. NO DEFECTS NOTED. RESTORED FINISH REF SRM 51-21-10.
